# SDR CALA2017090102962

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 63,498 hours, 26,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY/FOUL ODOR FROM AIR CONDITIONING SYSTEM. PERFORMED AN OPERATIONAL TEST OF BLEED AND PACK SYS IAW AMM 21-00-0 0.  NO ODOR EMINATING FROM AIR SYS. OTBD CREW WILL ATTEMPT TO ISOLATE COMPONENT IF ODOR RETURNS. OK TO CONTINUE.
